On the central limit theorem along subsequences of noncorrelated observations

S. G. Bobkov, F. Götze

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study the asymptotic behavior of distributions of normalized and self-normalized sums along suitable subsequences of noncorrelated random variables.

Original languageEnglish (US)
Pages (from-to)604-621
Number of pages18
JournalTheory of Probability and its Applications
Volume48
Issue number4
DOIs
StatePublished - Dec 2004

Keywords

  • Central limit theorem
  • Concentration
  • Orthogonal polynomials
  • Self-normalized statistics
  • Typical distributions

Fingerprint Dive into the research topics of 'On the central limit theorem along subsequences of noncorrelated observations'. Together they form a unique fingerprint.

Cite this